| Model Number |
IPN918647 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2026 a female patient was sent to the pet ct scan department.I received a phone call from the pet ct team informing me that, during the transfer of the patient, the distal lumen cap came off.The nurse reported that the incident happened right in front of her; the clamp was properly closed at the time, and she reacted immediately by applying antiseptic compresses in an occlusive manner to the end.When the patient arrived, i observed that the distal lumen of the triple lumen central venous catheter (inserted in icu on (b)(6) 2026) was broken between the clamp and the brown hub.The clamp was still securely clamped, and the compresses and protective dressing were still in place.The doctor was informed and decided to remove the central venous catheter." there were no patient complications.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The image shows the distal brown luer hub with no extension line connected.Attached to the proximal end of the luer hub is an additional clear line with two stopcocks.The complaint of extension line/luer hub separation was able to be confirmed by the photo; however, a complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date, a follow-up report will be submitted with investigation results.
Event or Problem Description
It was reported that " on (b)(6) 2026 a female patient was sent to the pet ct scan department.I received a phone call from the pet ct team informing me that, during the transfer of the patient, the distal lumen cap came off.The nurse reported that the incident happened right in front of her; the clamp was properly closed at the time, and she reacted immediately by applying antiseptic compresses in an occlusive manner to the end.When the patient arrived, i observed that the distal lumen of the triple lumen central venous catheter (inserted in icu on (b)(6) 2026) was broken between the clamp and the brown hub.The clamp was still securely clamped, and the compresses and protective dressing were still in place.The doctor was informed and decided to remove the central venous catheter." there were no patient complications.The patient's current condition is reported as "fine".